# SDR SWAA2023042831249

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 34,321 hours, 15,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SLIDES PREVENT DOORS FROM CLOSING WITHOUT HAVING TO LEAN DOWN AND PULL SLIDE UP<[01] REMOVED DEBRIS FROM BLOCKING AFT DOORS FROM CLOSING AND REATTACHED VELCRO WITH NO FURTHER DEFECTS NOTED. REF AMM 25-66-00.
